MathSciNet Relay Station
MathSciNet bibliographic data
MR2995221 65H05
Sharma, Janak Raj; Sharma, Rajni Modified Chebyshev-Halley type method and its variants for computing multiple roots. Numer. Algorithms 61 (2012), no. 4, 567–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement